Thanks. I am usually pretty lucky. However, when I was on risperdal, that was my one bad side effect from it...my skin broke out really bad, particularly on my neck. I don't care if that is a listed side effect or not but I know that is what caused it. As soon as I stopped the risperdal it went away. Oddly enough, my pdoc at the time never suggested something like your lotion. Its good to keep in mind.View Thread
Is it possible for weight loss to cause your lithium levels to rise? I think that is what happened to me. My level was at .7 for as long as I can remember. In the past year, I have lost weight and now my level is up to .9. I want to cut down my lithium and get back to around the .7 level but my dr says I am doing fine at .9 and to leave the dose alone. I go back in 2 weeks and will bring it up again.
I also drink a lot of water. Other than a little coffee, that is all I drink. I would guess I drink at least a gallon a day. Would that have any effect on my lithium? I don't feel that it does, just curious. Thanks.View Thread
Control and doesn't work for me (I am probably doing it wrong). I am on aol and it asks if I want to add this to my favorites when I do that. Is there a way to change the font color? I can barely see it and its driving me crazy. Thanks. View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.